# SDR RAIA00407004

- Difficulty date: July 11, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 18,696 hours, 18,198 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 95071737
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT EFIS FAILED IN FLIGHT.  REMOVED AND REPLACED LT SYMBOL GENERATOR IAW J41 MM 34-36-25.
